# SDR CALA2023012700228

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 81,162 hours, 13,149 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 MAIN LANDING GEAR BRAKE WORN TO LIMIT REMOVED #3 MAIN LANDING GEAR BRAKE ASSY PER AMM 32-41-08-004-001-001 .
